# SDR UIEA2021081401802

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B01504204
- Part serial: SHL464
- Condition: Faulted
- Location: Gear Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

GEAR TILT EICAS FOR RH BODY GEAR   GEAR MONITOR, GEAR TILT STATUS( R BODY GEAR TRUCK POSITIONING ACTUATOR REPLACED AND HYD BLEEDING AND HYD FUSE RESET TO USUAL COND. PERFORMED IAW AMM 32-13-15/401.  /  REMOVED AND REPLACED THE HYD HOSE FOR THE R BODY GEAR TRUCK TILT ACTUATOR (PN  65B83248-43, NSN)  . LEAK CHECK SATISFACTORY IAW AMM 32-13-15/401.  )
